# SDR ASAA2021060935066

- Difficulty date: June 9, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 39,434 hours, 11,551 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WX RADAR FAIL PREFLIGHT TEST. GROUNDED - YES. CYCLED C/B WX RADAR TEST GOOD OK FOR SERVICE REF B737-800 FIM 34-43-00-710.
